On unimodal maps with critical order $2+\varepsilon $

Volume 192 / 2006

Simin Li, Weixiao Shen Fundamenta Mathematicae 192 (2006), 77-86 MSC: Primary 37E05. DOI: 10.4064/fm192-1-5

Abstract

It is proved that a smooth unimodal interval map with critical order $2+\varepsilon $ has no wild attractor if $\varepsilon >0$ is small.

Authors

  • Simin LiMathematics Department
    University of Science and Technology of China
    Hefei, 230026, China
    e-mail
  • Weixiao ShenMathematics Department
    University of Science and Technology of China
    Hefei, 230026, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image